# SDR 02FDEA00357

- Difficulty date: May 18, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L, BS 657 LOWER LOBE (C53-111-01-2).  REMOVED AND REPLACED STRINGER PER SRM 53-10-1, 51-20-2, 53-10-2, 53-10-3.
